# SDR 2000UALA00072

- Difficulty date: February 15, 2000
- Submitted: October 4, 2000
- Operation: Air carrier
- Aircraft: N664UA
- Make and model: Boeing 767322
- Aircraft serial: 29236
- Aircraft time: 5,383 hours, 1,950 cycles
- Engine: Pwa PW4052
- System (JASC): 2841 · Fuel Quantity Indicator
- Part: Harness
- Part number: S283T025301
- Condition: Damaged
- Location: Fuel Qty Ind
- Part time: 5,429 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

RTF  LAX, FUEL TANK AND TOTAL FUEL QTY IND INOP-IND BLANK- FUEL QTY IND EICAS MSG DISPLAYED- POSITION 1 (LEFT).  *S/D*  THE IN-TANK FQIS WIRING HARNESS AND ALL TANK UNITS WERE REPLACED 24 FEB AND THE FQIS HAS FUNCTIONED PROPERLY SINCE.  THE REMOVED WIRING HARNESS IS AT INDEG FOR EVALUATION AND AWAITING SHOP FINDINGS FOR THE REMOVED TANK UNITS FROM PC153.
